RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kulagin D A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:439
Full texts:141
References:88
E-mail:

http://www.mathnet.ru/eng/person18261
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/699670

Publications in Math-Net.Ru
2004
1. G. A. Omel'yanov, D. A. Kulagin, “Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations”, Mat. Zametki, 75:4 (2004),  603–607  mathnet  mathscinet  zmath  elib; Math. Notes, 75:4 (2004), 563–567  isi
2002
2. D. A. Kulagin, G. A. Omel'yanov, N. O. Ordinartseva, “Numerical simulation of unstable processes in phase decomposition problem”, Matem. Mod., 14:2 (2002),  27–38  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019